Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A filter on $[\lambda ]^{\kappa }$
HTML articles powered by AMS MathViewer

by C. A. Di Prisco and W. Marek PDF
Proc. Amer. Math. Soc. 90 (1984), 591-598 Request permission

Abstract:

We define a filter on ${\left [ \lambda \right ]^\kappa }$ with properties similar to those of the closed unbounded filter in ${P_\kappa }\left ( \lambda \right )$. This filter’s behaviour depends on set theoretical hypotheses.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 03E55
  • Retrieve articles in all journals with MSC: 03E05, 03E55
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 591-598
  • MSC: Primary 03E05; Secondary 03E55
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0733412-8
  • MathSciNet review: 733412